Chang, H. - M., Lu, P. - F., Hsu, T. - C. & Chiou, W. - L., 2011, Selaginella devolii (Selaginellaceae), a new species from Taiwan
Chang, H. - M., Lu, P. - F., Hsu, T. - C. & Chiou, W. - L., 2011, Selaginella devolii (Selaginellaceae), a new species from Taiwan, Blumea 56 (1), pp. 21-23
publication ID |
https://doi.org/10.3767/000651911X565777 |
link to original document |
https://doi.org/10.3767/000651911X565777 |
document provided by |
Felipe |
Selaginella devolii | sp. nov. | 21-23 |
No known copyright restrictions apply. See Agosti, D., Egloff, W., 2009. Taxonomic information exchange and copyright: the Plazi approach. BMC Research Notes 2009, 2:53 for further explanation.